Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On locally compact wreath products

John Riley Durbin

Vol. 57 (1975), No. 1, 99–107
Abstract

The conditions are given under which an algebraic wreath product becomes a topological wreath product with respect to the natural product topology. Various standard topological properties are discussed, and the Haar integral is described. All irreducible representations of the separable locally compact wreath products having a type I group as first factor are determined.

Mathematical Subject Classification 2000
Primary: 22D05
Milestones
Received: 1 November 1974
Published: 1 March 1975
Authors
John Riley Durbin